# SDR SWAA2020092116853

- Difficulty date: September 17, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 42,942 hours, 21,608 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING SECTION REAR SPAR VAPOR BARRIER HAS VERTICAL CRACK APPROX 10 INCHES IN LENGTH LOCATED BETWEEN LBL 45.64 AND LBL 31.83.  APPLIED INTERIM REPAIR, IAW SRM 57-10-10-1A-2 PAR 2C (4)(A) AND APB SRM SUPPLEMENT 57-10-10 ALLOWABLE DAMAGE 2.
